Title

On the stability of the geostatistical method

RIS ID

73028

Publication Details

Cressie, N. A. & Zimmerman, D. (1992). On the stability of the geostatistical method. Mathematical Geology, 24 (1), 45-59.

Abstract

A thorough geostatistical analysis of spatial data, observed at given spatial locations, includes exploratory data analysis, spatial-model building, diagnosing the model fit, and inference on unknown model parameters or unobserved values (at known locations). Using results from mathematical analysis, exact and asymptotic distribution theory, and simulation studies, we argue that, when used sensibly, the geostatistical method is reassuringly stable. 1992 International Association for Mathematical Geology.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/BF00890087